Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 152805, 28 pages
http://dx.doi.org/10.1155/2012/152805
Research Article

An Iterative Algorithm for the Generalized Reflexive Solutions of the Generalized Coupled Sylvester Matrix Equations

1School of Science, Sichuan University of Science and Engineering, Zigong 643000, China
2College of Management Science, Geomathematics Key Laboratory of Sichuan Province, Chengdu University of Technology, Chengdu 610059, China

Received 14 November 2011; Revised 13 March 2012; Accepted 25 March 2012

Academic Editor: Alain Miranville

Copyright Β© 2012 Feng Yin and Guang-Xin Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Feng Yin and Guang-Xin Huang, “An Iterative Algorithm for the Generalized Reflexive Solutions of the Generalized Coupled Sylvester Matrix Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 152805, 28 pages, 2012. doi:10.1155/2012/152805